Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Response to:Natural remedies to offset insomnia caused by Combivir and Sustiva
Dec 26, 2000

I was one this combination for over a year. I had very good virological success with. However, I also experienced the "getting to sleep" problem this person had.

I tried taking the Sustiva in the morning and just could not function at work though I did sleep better.

The answer for me was to take 2 Sustiva in the evening (NOT immediately before bed but rather at about 8pm) and then 1 in the morning. It worked beautifully. I even gave up the Ambien at that point. I did this on the advice of my MD.

Perhaps you could comment on this or post it the person who is "sleepless".

Response from Dr. Henry

Persistent sleep problems with Sustiva are a problem for a small minority of persons. Many remedies -- prescription and otherwise -- help. What worked for you is noteworthy. Thanks for the tip/idea. KH

Keith Henry, M.D.



Previous
Severe Belching
Next
neuropathy and hyroxyurea

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement